Vol. 59, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Almost periodic homeomorphisms of E2 are periodic

Beverly L. Brechner

Vol. 59 (1975), No. 2, 367–374
Abstract

In this paper we show that every almost periodic homeomorphism of the plane onto itself must be periodic. This improves well-known results.

Mathematical Subject Classification 2000
Primary: 54H20
Milestones
Received: 20 September 1974
Published: 1 August 1975
Authors
Beverly L. Brechner